RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2002, Issue 16, Pages 5–9 (Mi vsgtu88)  

This article is cited in 3 scientific papers (total in 3 papers)

Differential Equations

Решение линейных дифференциальных уравнений с переменными коэффициентами и сложными функциями

Yu. V. Malyshev

Tupolev Kazan State Technical University

DOI: https://doi.org/10.14498/vsgtu88

Full text: PDF file (130 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.925

Citation: Yu. V. Malyshev, “Решение линейных дифференциальных уравнений с переменными коэффициентами и сложными функциями”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 16, Samara State Technical University, Samara, 2002, 5–9

Citation in format AMSBIB
\Bibitem{Mal02}
\by Yu.~V.~Malyshev
\paper Решение линейных дифференциальных уравнений с~переменными коэффициентами и сложными функциями
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2002
\vol 16
\pages 5--9
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu88}
\crossref{https://doi.org/10.14498/vsgtu88}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu88
  • http://mi.mathnet.ru/eng/vsgtu/v16/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Malyshev, “Faktorizatsiya differentsialnykh uravnenii v chastnykh proizvodnykh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19, SamGTU, Samara, 2003, 8–11  mathnet  crossref
    2. Yu. V. Malyshev, “Faktorizatsiya differentsialnykh uravnenii v chastnykh proizvodnykh”, Differentsialnye uravneniya i protsessy upravleniya, 2003, no. 2, 78–86 http://www.rcdl2003.spbu.ru/diffjournal/pdf/j112.pdf  mathscinet
    3. Sergei M. Sitnik, Transmutations and Applications: a survey, 2010, arXiv: 1012.3741 [math.CA]; С. М. Ситник, “Операторы преобразования и их приложения”, Исследования по современному анализу и математическому моделированию, ред. Ю. Ф. Коробейник, А. Г. Кусраев, Владикавказский научный центр Российской Академии Наук и Республики Северная Осетия—Алания, Владикавказ, 2008, 226–293
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:342
    Full text:130
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019